Total and absolute paracompactness
Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 277-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_3_277_283,
author = {Douglas Curtis},
title = {Total and absolute paracompactness},
journal = {Fundamenta Mathematicae},
pages = {277--283},
year = {1972},
volume = {77},
number = {3},
doi = {10.4064/fm-77-3-277-283},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-3-277-283/}
}
Douglas Curtis. Total and absolute paracompactness. Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 277-283. doi: 10.4064/fm-77-3-277-283
Cité par Sources :